havent had any real side effects but i asked my doctor to change me and she perscribed me lutera but am not sure if i should try it out or just keep taking givani can anybody give me some advice??? thanks
Gianvi is simply generic Yaz. I've been taking it for years, and although the generic is slightly more annoying than the brand, it has been effective for acne and for contraception. Don't be scared just because you read bad things on the internet - all drugs can have bad side-effects, but it all depends on your genetic makeup, height, weight, metabolism, and individual reaction to a drug.
I'd try Gianvi - if you hate it and the side-effects are awful, then go with Lutera.
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2013 • 2 answers
I've been on lutera for over a year now and these past few months I've never missed a day for taking
Posted 9 May 2013 • 1 answer
I just started my fourth pack of Lutera. The first and second month I was bad about taking it at the
Posted 6 Aug 2013 • 1 answer
I've been on Lutera for a month. It is my 1st time taking a BC pill. I'm on my placebo week, I took?
Posted 16 Apr 2014 • 1 answer
Hello, this is my first time taking any type of birth control. I started lutera about 3 weeks ago. I
Posted 1 Jul 2016 • 1 answer